# SDR SWAA2022041883768

- Difficulty date: March 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON B.S. 986.5 FLOOR BEAM; UPPER SURFACE; AT R.B.L. 20-45; W.L. 208.1. / [01] REMOVED CORROSION FROM BS 986.5 FLOOR BEAM UPPER FLANGE AT FASTENER HOLES MAXIMUM MATERIAL REMOVED AT RBL 43' IN AREA OF 1.5' X 1' ORIGINAL MATERIAL THICKNESS 0.150' REMAINING MATERIAL THICKNESS 0.124' FOUND TO BE OUT OF LIMIT IAW SRM 53-70-51-1A-1 DET.4H (2B) FIG 103 -C TOOLS USED DIGITAL CALIPER ID#ATS2503; S/N A19335646;[18] INSTALLED REPAIR PART IAW SRM 53-70-51-2R-6 REPAIR 6;[19] VERIFIED CORRECTIVE ACTION #18;[20] FILLED THE BLEND AREA WITH BMS 5-92 TYPE I IAW SRM53-70-51-2R-6 REPAIR 6 AND IAW SRM 51-70-01-2R-0;[21] VERIFIED ITEM 20 CORRECTIVE ACTIONS.;[22] APPLIED BMS 10-11 PRIMER TO THE REWORKED AREA IAW SR 53-70-51-2R-6 REPAIR 6;[23] VERIFIED CORRECTIVE ACTION 22.;[24] JOB COMPLETED;[25] VERIFIED ITEM 24 CORRECTIVE ACTIONS.
